# SDR A6WA202010027301

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,785 hours, 37,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8084402
- Part serial: 200303027
- Condition: Damaged
- Location: Lt A/C Pack
- Part time: 36,992 hours, 35,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED LAV SMOKE DET CAUTION AT 600 FT, CW QRH NO SMOKE OR HAZE EVIDENT.  HOWEVER, THERE WAS AN ODER OF "ROTTEN EGGS" RETURN TO LNK LANDING WEIGHT 42870, NORMAL LANDING.  NO INDICATIONS OF FAILURE IN PACKS.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LT CONDITIONING PACK STUCK IN FULL HOT POSITION, UNCONTROLLABLE IN MANUAL OR AUTO MODE.  REPLACED LT DUAL BYPASS VALVE, PER AMM 21-61-31.  BOTH LT AND RT CONDITIONING PACKS OPERATE NORMALLY, NO FURTHER SMELL IN CABIN.  C/W SUP 09-037C.
